Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Transformation of Series by a Variant of Stirling's Numbers

Imanuel Marx
The American Mathematical Monthly
Vol. 69, No. 6 (Jun. - Jul., 1962), pp. 530-532
DOI: 10.2307/2311194
Stable URL: http://www.jstor.org/stable/2311194
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Transformation of Series by a Variant of Stirling's Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532